# SDR MASA2013052054240

- Difficulty date: May 20, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 24,336 hours, 19,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 7 EMERGENCY CEILING LIGHT INOPERATIVE. REPLACED LAMPS.
